Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 10679, 8 pages
http://dx.doi.org/10.1155/2007/10679
Research Article

Concerning Cut Point Spaces of Order Three

1Department of Mathematics, Lamar University, Beaumont 77710, TX, USA
2Department of Mathematics and Computer Science, Emory University, Atlanta 30322, GA, USA

Received 15 April 2005; Accepted 15 May 2007

Academic Editor: Gerald F. Jungck

Copyright © 2007 D. Daniel and William S. Mahavier. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. T. Whyburn, “Concerning the cut points of continua,” Transactions of the American Mathematical Society, vol. 30, no. 3, pp. 597–609, 1928. View at Publisher · View at Google Scholar · View at MathSciNet
  2. G. T. Whyburn, Analytic Topology, American Mathematical Society Colloquium Publications, Vol. 28, American Mathematical Society, Providence, RI, USA, 1963. View at Zentralblatt MATH · View at MathSciNet
  3. G. T. Whyburn, “Cut points in general topological spaces,” Proceedings of the National Academy of Sciences of the United States of America, vol. 61, no. 2, pp. 380–387, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Shimrat, Contributions to the study of topological spaces with regard to certain disconnection properties, Ph.D. thesis, Hebrew University, Jerusalem, Israel, 1955.
  5. A. H. Stone, “Disconnectible spaces,” in Topology Conference (Arizona State University, Tempe, Ariz, 1967), pp. 265–276, Arizona State University, Tempe, Ariz, USA, 1968. View at Zentralblatt MATH · View at MathSciNet
  6. A. J. Ward, “The topological characterization of an open linear interval,” Proceedings of the London Mathematical Society, vol. 41, no. 3, pp. 191–198, 1936. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. S. P. Franklin and G. V. Krishnarao, “On the topological characterisation of the real line,” Journal of the London Mathematical Society, vol. 2, pp. 589–591, 1970. View at Zentralblatt MATH · View at MathSciNet
  8. M. Kleiber, “A topological characterization of the real numbers,” Journal of the London Mathematical Society, vol. 7, pp. 199–202, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. Honari and Y. Bahrampour, “Cut-point spaces,” Proceedings of the American Mathematical Society, vol. 127, no. 9, pp. 2797–2803, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. K. Kuratowski, “Topology. Vol. II,” Academic Press, New York, NY, USA, 1968. View at MathSciNet
  11. N. V. Velicko, “An example of an open compact monotonic continuous mapping of a nonmetrizable bicompactum onto a compactum,” Soviet Mathematics Doklady, vol. 8, pp. 1524–1525, 1967. View at Zentralblatt MATH